# SDR ASAA2014081408842

- Difficulty date: August 14, 2014
- Submitted: August 19, 2014
- Operation: Air carrier
- Aircraft: N423AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35206
- Aircraft time: 5,190 hours, 1,652 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989083
- Part serial: 19239
- Condition: Malfunctioned
- Location: Lt A/C Pack
- Part time: 5,190 hours, 1,652 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ILLUMINATED ON RECALL, RESET GOES OUT.  ACFT GROUNDED.  R & R LT PACK TC VALVE.  OPS & LEAK CHECKED GOOD IAW MM 21-51-10.
